# SDR SIMA20220723005

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145062
- Aircraft time: 52,636 hours, 45,045 cycles
- System (JASC): 2760 · Drag Control System
- Part: Eicas
- Condition: False Indication
- Location: Spoiler
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED EICAS SPOILER FAIL MSG AFTER CLOSING SPEEDBRAKE LEVER EVEN THOUGH SPEED BRAKE POSITION INDICATED OPEN ON EICAS. FLIGHT ATT VISUALLY VERIFIED ALL SPOILER PANELS WERE PHYSICALLY CLOSED "TRANSFERRED TO NRWC 606-ABI-04824"-C/A-PERFORMED FIM TASKS 27-63-00-810-806A, 27-27-63-00-810-807-A,AND 27-63-00810-808-A.RAR SPOILER CONTROL UNIT IAW EMB 145 AMM 27-63-02 OPC GOOD SEVERAL TIMES SEE NRWC 606-ABI-04824 FOR WORK PERFORMED
